# SDR FDEA201504201266

- Difficulty date: April 20, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 228 hours, 3,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: Slide Gauge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPAS PRESS GAUGE VIEWPORT LENS ON LT ENTRY DOOR MISSING.  REPLACED LENS. IAW S.M.P.
